# SDR SWAA2017041813185

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 59,630 hours, 34,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE MOUNTED GIRT BAR RETAINER LOOSE. / SECURED THE RETAINER IAW SIP.
